MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROMARK ENDO MOTOR; HANDPIECE, DIRECT DRIVE, AC-POWERED

TULSA DENTAL PRODUCTS LLC PROMARK ENDO MOTOR; HANDPIECE, DIRECT DRIVE, AC-POWERED
Catalog Number PMKEM1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction has caused file separation.Since separation of a file could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a promark endo motor unit not spinning correctly - having mechanical issue.No injury occurred.
 
Additional Manufacturer Narrative
Opening comments by betty: files that go onto hp, goes way to fast and unit get very hot.Closing comments: *console* tested speeds with calibrated tach,all tests ok.*motor m230m-14726* replaced the front bearing; tested ok.*foot pedal* and the *pwr cord* tested ok.

Brand Name
PROMARK ENDO MOTOR
Common Device Name
HANDPIECE, DIRECT DRIVE, AC-POWERED
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19805651
Report Number2320721-2024-00050
Device Sequence Number7749614
Product Code EKX
UDI-Device IdentifierD716PMKEM11
UDI-PublicD716PMKEM11
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K111078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPMKEM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/22/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown